# SDR ASAA2016021915576

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,048 hours, 10,855 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL, EXTINGUISHES WHEN MASTER CAUTION IS RESET. ACFT GROUNDED.  LEFT PACK, ZONE TEMP CONTROL BITE SHOWS RAM AIR ACTUATOR FAULT WITH BIT SWITCH.  VERIFY SWITCH TEST PASSES.  REF FIM 21-62, TASK 801.  RESET FAULT AND OPERATED LT PACK FOR SEVERAL MINUTES REF AMM 21-00-00.  PACK, ZONE TEMP CONTROLLER BITE TEST PASSED.  NO FAULTS LOGGED DURING BITE.  OPS NORMALLY.
